i wouldnt say my mood is bad but ive taken l-theanine last night and this morning and i feel kind of more flat than before. not sad and it may just be boredom because no one i talk to is awake yet but nothing excites me at the moment. its also my second day off zoloft and i took hydroxyzine along with my olanzapine so idk really but when i stopped zoloft last week i felt happier than i felt when on it
It’s probably a combination of that and L-theanine. L-theanine makes me feel a bit flat I have to admit.
I personally don’t take any of these strange supplements like sarcosine. They seem a little fishy,… For me!!!
I feel a very very mild calming effect on l-theanine, it’s almost unnoticeable and my symptoms always end up overpowering it. Now, what you really want is GABA for calming. If I had to rate I’d say it’s about 10X more powerful.
This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.